# SDR AWXA200200963

- Difficulty date: September 4, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,678 hours, 27,640 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 655485218
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK THE RT VERTICAL STABILIZER LOWER AFT PANEL SKATE ANGLE WAS FOUND WORN THROUGH, BS 1070 - 1100. MAINTENANCE REMOVED THE DAMAGED AREA OF SKATE ANGLE. FABRICATED A NEW SECTION OF REPLACEMENT SKATE ANGLE, 2 EACH STRAPS, AND A SHIM, AND INSTALLED REPAIR PARTS IAW AWA E.R. 03-5381-02270-ES4.
